Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Tchebycheff approximations by functions unisolvent of variable degree


Author: John R. Rice
Journal: Trans. Amer. Math. Soc. 99 (1961), 298-302
MSC: Primary 41.40
DOI: https://doi.org/10.1090/S0002-9947-1961-0136913-8
MathSciNet review: 0136913
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. I. Achieser, Theory of approximation, New York, Frederick Ungar, 1956, Chapter 2. MR 0095369 (20:1872)
  • [2] T. S. Motzkin, Approximation by curves of a unisolvent family, Bull. Amer. Math. Soc. vol. 55 (1949) pp. 789-793. MR 0031111 (11:101f)
  • [3] -, On numerical approximation, Madison, University of Wisconsin Press, 1959, pp. 245-247.
  • [4] L. Tornheim, On n-parameter families of functions and associated convex functions, Trans. Amer. Math. Soc. vol. 69 (1950) pp. 457-467. MR 0038383 (12:395d)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41.40

Retrieve articles in all journals with MSC: 41.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0136913-8
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society